Menu
X
Faisal asked 2 years ago

Thank you for your time Since two years i am suffering following things on or around my penis. Coming wounds sometimes Itching some times When I was in India I consult a dermatologist and he did HPV test and there was no any trouble then finally he advised Calamin lotion.Once I come abord I started same issues and went to online doctor then they prescribed some ointment like canesten and fucidin.While using these ointment itching will disappear and wound also will disappear, but once stopped coming again.THE REASON FOR STOPPING THESE OINTMENT BECAUSE WHITE COLOR SKIN COMING ON APPLIED AREA. Thank you very much For your time and consideration I’m in Kuwait, treatment is very expensive.kindly help pardon

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 1 year ago

It might be genital herpes, yeast infection or minor hair root infection or allergy. A dermatologist could easily differentiate between these conditions through visual examination and treat accordingly. Do not ignore it and consult a dermatologist.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML